13 Month Transformation (w/ serious dedication) - AnabolicMinds.com - Page 6

13 Month Transformation (w/ serious dedication)

Page 6 of 6 First ... 456
  1. New Member
    may19th2001's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Apr 2008
    Posts
    75
    Rep Power
    116

    Reputation

    It would be nice if maybe it would be healthier on his body if he would not use such chemicals.
    It may be the reason he suffers from the condition he does.
    It would be better to give your body a break and be easier on it, it may not be a good idea to do what you are doing, I would not use any such things while on HRT because you will do most adequate on HRT without adding all the other chemicals you are adding.
    You are doing good though besides that it sounds like, maybe also you will be able to later decrease your dosing a little after you see how things are going.
    Please play it safe and try to avoid them sometime vicious supplements.

  2. New Member
    may19th2001's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Apr 2008
    Posts
    75
    Rep Power
    116

    Reputation

    You perhaps will see all of them adverse effects, it is not wise to do what you are doing.
  3. Senior Member
    KgTomCat's Avatar
    Join Date
    Feb 2008
    Posts
    2,883
    Rep Power
    1522

    Reputation

    Quote Originally Posted by monsterbox View Post
    well this is my first day off-cycle. I'm on TRT+HCG of course.

    Should I expect any sort of withdawal or depression/anxiety/libido loss issues? I would think the only thing noticeable should be a minor decrease in stamina and strength progression, but I should still feel like I did pre-cycle right?

    Someone was telling me high levels of T from havoc will wear out the dopamine receptors and then when you drop back to normal T levels you will feel unhappy. They were suggesting I go off trt for a week to resensatize my dopamine to my TRT. This sounds retarded
    I dont know how it works with hormonal things, but yes you will have some depression-like symptoms when coming off something, you'll return to baseline though. The best way make this not last long is to acknowledge it now, realize it and accept it, that way when it happens it wont be a big surprise
    •   
       

  4. Senior Member
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Rep Power
    909

    Reputation

    Quote Originally Posted by KgTomCat View Post
    I dont know how it works with hormonal things, but yes you will have some depression-like symptoms when coming off something, you'll return to baseline though. The best way make this not last long is to acknowledge it now, realize it and accept it, that way when it happens it wont be a big surprise
    thanks man!

    I'm off, its day 2 so far. My scale at home reads 205-208. So i'd have to say havoc is a damn good muscle builder. I started at 195, dropped to 192, and reached 208 in 6 weeks. Looking in the mirror, Id have to say I dropped about 1% BF and gained a good half inch+ on my arms. Going to post some progress pics soon.

    As far as the post cycle feelings, so far I just feel really "out-of-it". Kinda depressed, probably because of the drop in motivation/androgens. The havoc well-being was rediculously powerful, I hope to kick out of this slump sooner or later.

    As far as PCT, I'm taking Liv52, Milkthistle, and Hawthorne. I've bumped up my fish oil to 15/day. Keeping calories at 4500 and protein to 225grams.

    On a strange note, I took DHEA for the first time in a while yesterday, 50mg, and felt a huge nasty rush immediately following. Didn't sleep good last night, felt amped/anxious as crap. Going to stay away from DHEA, even though the doc recommened 25 daily to anyone on TRT. I think its converting too much to pregnenolone or something and hyping me up.
  5. Diamond Member
    VolcomX311's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Oct 2007
    Posts
    13,250
    Rep Power
    78135

    Reputation Reputation

    Quote Originally Posted by monsterbox View Post
    UPDATE:!!!

    I tried out havoc over christmas break for a few days and started having heart palpitations and insomnia/anxiety/loss of appetite. So I gave up on it.


    Came back to it again this month, started out with 10mg and SLOWLY worked my way up to 40-50mg. This time, I've been taking a little bit of arimidex with it and limiting my HCG usage. I think the HCG+Havoc+TRT was causing too much of some hormone in my body, be it cortisol, progesterone, dhea, estradiol, I don't know, but the HCG whilst on havoc has been messing with me. They days I don't use HCG, I happen to sleep better.

    Anyhow, its been 28 days on havoc so far. First 2 week at 20mg, 3rd week 30, 4th week 40. I'm up to a solid 202lbs from 195! My arms/shoulders are way way bigger, this is absolutely draw dropping. The pumps are out of this world at 50mg. I can't hardly type because my forearms are cramping.

    Strength gains are stupid. My bench went from 205x10 3 sets to 225x10, and 275x5 (extreme PR). Deadlift max is certainly beyond 450.

    Hoping to keep up the havoc for another 2-3 weeks. Next week I will run straight 50mg. At this rate, the gains are more substantial then ever before...and the fact that I'm going to have TRT afterwards to fall back on will make them permanent hopefully.
    Sweet and nice update.
    NSCA - CSCS
  6. New Member
    danthamansky's Avatar
    Stats
    6'0"  210 lbs.
    Join Date
    Apr 2012
    Age
    22
    Posts
    101
    Rep Power
    250

    Reputation

    great job and dedication bro!
  

  
 

Similar Forum Threads

  1. 3 month transformation
    By Lifesgood69 in forum Pics
    Replies: 18
    Last Post: 02-27-2012, 11:18 AM
  2. 14 Month Transformation
    By majj268 in forum Anabolics
    Replies: 0
    Last Post: 04-02-2011, 12:07 AM
  3. Replies: 158
    Last Post: 07-09-2008, 02:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in